# SDR ASOA201001528

- Difficulty date: October 9, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 29,817 hours, 26,417 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT RECEIVED PAX OUT HANDLE MESSAGE.  (TOWER HAD EMERGENCY VEHICLES STANDING BY)  (PASSENGER DOOR INDICATION SYS (PHASE III DOOR) )  ADJUSTED PAX OUTER HANDLE PROX SWITCH PS2MB.  OPS CK GOOD IAW IAW AMM 52-70-04 DEFER CLEARED PLACARD REMOVED.
